Title

High-Frequency Approximation of Plane Wave Propagation in an Elastic Medium with Periodic Distribution of Cracks

Document Type

Article

Publication Date

1-1-2017

Publication Title

Composites: Mechanics, Computations, Applications: An International Journal

Volume

8

Issue

4

First page number:

339

Last page number:

354

Abstract

In this work, we consider the propagation of plane waves in elastic media weakened by isolated open cracks with periodic distribution of their concentration. The problem under study is essentially multiscale. One can distinguish several space scales such as the characteristic size of a crack, a period of crack distribution l, wavelength λ, and the characteristic size of the sample as a whole L… See full text for full abstract.

Keywords

Fractured periodic medium; Acoustic waves; High-frequency approximation; Two-scale expansions for homogenization; Floquet–Bloch waves

Disciplines

Applied Mathematics

Language

English

UNLV article access

Search your library

Share

COinS